Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Pregnancy

Get Email Updates

Pregnancy Guide

Rosa Cabrera RN

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: pregnancy

By Anonymous
 
Rate This

last month i had sex but my bf did not sperm on me.he used pull out method.also i had postinor 2, 72hours pill.but in this month i dont have my period yet.i must say that my period is regular and last month it was on 14th februarry.i am really very scared about that am i pregnant?plz reply me.

Add a Comment1 Comments

Rosa Cabrera RN

Hi Anonymous,

Emergency Contraceptives can cause a change in your period, this does not mean that you are pregnant. However, in order to be sure that you are not late due to pregnancy-- please take a pregnancy test. At this point you will get an accurate result on any pregnancy test.

Best,

Rosa

March 17, 2012 - 11:59am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Improved

1674 Health

Changed

628 Lives

Saved

478 Lives
5 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Pregnant? Where do you get your information and support about pregnancy and delivery? :
View Results